English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Evolution of Hypersurfaces by Their Curvature in Riemannian Manifolds

Huisken, G. (1998). Evolution of Hypersurfaces by Their Curvature in Riemannian Manifolds. Documenta Mathematica, Extra Volume ICM II, 349-360.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A3F-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A40-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We study hypersurfaces in Riemannian manifolds moving in normal direction with a speed depending on their curvature. The deformation laws considered are motivated by concrete geometrical and physical phenomena and lead to second order nonlinear parabolic systems for the evolving surfaces. For selected examples of such flows the article investigates local and global geometric properties of solutions. In particular, it discusses recent results on the singularity formation in mean curvature flow of meanconvex surfaces (joint with C. Sinestrari) and applications of inverse mean curvature flow to asymptotically flat manifolds used for the modelling of isolated systems in General Relativity.

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332720
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Documenta Mathematica
  Alternative Title : Doc.Math.J.DMV Extra Volume ICM II
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: Extra Volume ICM II Sequence Number: - Start / End Page: 349 - 360 Identifier: -